# SDR REXA2024120901565

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,098 hours, 20,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER. LTS IN LOWER FWD GALLEY AND ENTRANCE COMPARTMENT INOP.  REMOVED AND REPLACED CHARGER ASSY, BATTERY PER AMM 33-51-17. ALL CHECKS GOOD.         P/N OFF/ON 11-0049                         S/N OFF 26323 S/N ON 26250
